# SDR COMA9760004

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Landing Gear
- Part time: 7,884 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE ON EICAS, LANDING GEAR WOULD NOT EXTEND.  EMERGENCY EXTENSION SYSTEM USED TO LOWER LANDING GEAR.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
